Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 62, No. 3 (July, 2010)
E.Bannai; T.Miezaki Toy models for D. H. Lehmer's conjecture 687−705
Y.Mizuta; E.Nakai; T.Ohno; T.Shimomura Boundedness of fractional integral operators on Morrey spaces and Sobolev embeddings for generalized Riesz potentials 707−744
Y.Lu; X.Zhou Invariant subspace and reducing subspaces of weighted Bergman space over bidisc 745−765
Y.Tawara Lp-independence of spectral bounds of Schrödinger-type operators with non-local potentials 767−788
S.Izumiya; K.Saji; M.Takahashi Horospherical flat surfaces in Hyperbolic 3-space 789−849
M.Brozos-Vázquez; P.Gilkey; H.Kang; S.Nikčević Geometric realizations of Hermitian curvature models 851−866
H.Osada Tagged particle processes and their non-explosion criteria 867−894
M.Igarashi; K.Kiyohara On Hermite-Liouville manifolds 895−933
J.J.Dijkstra; L.Zhang The space of Lelek fans in the Cantor fan is homeomorphic to Hilbert space 935−948
T.Hayashi A note on the Jensen inequality for self-adjoint operators 949−961
K.Oshiro Any 7-colorable knot can be colored by four colors 963−973
P.D.González-Pérez Approximate roots, toric resolutions and deformations of a plane branch 975−1004
T.Funaki; T.Otobe Scaling limits for weakly pinned random walks with two large deviation minimizers 1005−1041

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.